# SDR CA151007025

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: WBA2911K104041
- Condition: Leaking
- Location: Hyd System
- Part time: 43 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT CREW REPORTED A HYDRAULIC FLUID LOSS ON THE RT SIDE MAIN SYS. ONCE ON GROUND CREW NOTED HYDRAULIC FLUID LEAKING OUT OF THE RT ENGINE COWL.  REMOVED LEAKING RT ENGINE HYDRAULIC PUMP PRESSURE HOSE AND REPLACED WITH A NEW UNIT.
